# SDR SWIA200922628

- Difficulty date: June 1, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 21,792 hours, 29,422 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE HYDRAULIC BAY DOOR CUTOUT OUTBOARD BEAM CRACKED.  (C CHECK)  REPLACED BEAM PER SRM.
